# SDR YENA20160229178

- Difficulty date: February 29, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N296JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000219
- Aircraft time: 21,357 hours, 13,352 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BEAM OTBD OF LT SEAT TRACK CORRODED 1.75" TO 2.5" AFT OF FRAME 12 AND LBL 10.25" TO 11.5".  ACCOMPLISHED BLEND REPAIR IAW JB EC E16-107-01.
